MathSciNet Relay Station
MathSciNet bibliographic data
MR3574693 60G15 (60G22 60J65)
Borovkov, Konstantin; Mishura, Yuliya; Novikov, Alexander; Zhitlukhin, Mikhail Bounds for expected maxima of Gaussian processes and their discrete approximations. Stochastics 89 (2017), no. 1, 21–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement